# SDR UIEA201805300991

- Difficulty date: May 28, 2018
- Submitted: May 30, 2018
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 86,732 hours, 22,435 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Status Message
- Condition: False Activation
- Location: Rt Idg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT IDG VALVE STATUS MESSAGE.  PERFORMED A BPCU BITE TEST IAW FIM 24-20 FT 802 , IDG HIGH DELAT TEMP FAULT.   SERVICED THE RT IDG, .5 QT IAW AMM 12-13-03.  RAN ENGINE IAW AMM 71-00-00, NO FAULTS NOTED.
